# SDR IPXA2017022714453

- Difficulty date: January 31, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67083
- Condition: Damaged
- Location: Bs 1150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE SKIN CHAFED NEAR BS 1150, LONGERON 44L.  REPAIRED THE SKIN IAW EA 011-5330-01-A6625 REV. IR AND EO MD11-5330-63382-A.
